# SDR IPXA2025052395256

- Difficulty date: April 14, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 28,285 hours, 17,493 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: A53410232219
- Part serial: A
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, UPPER SURFACE, ATTACHMENT WTB FAIRIG AREA, BRACKET SUPPORT HAS GOUGE (2EA). DOT 103-34 (ATTACHED PHOTO).  NSTALLED NEW BRACKET IAW A300-600 SRM 51-40-21. RIVET P/N: CR3213-6-03 BATCH: 0004194656, HI-LOCK P/N: DAN5-6-6 BATCH: 0004178101, COLLAR P/N: NSA5075-6 BATCH: 0004291986, SEALANT P/N: 04-001-0109 BATCH: 0004371367. REVIEWED
